# SDR SWIA200515953

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 7,839 hours, 6,825 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT, STATUS WOULD NOT CLEAR.  REPLACED RIGHT SPOILERON NR 2 PCU OPERATIONAL CHECK GOOD, PN ON 27000-7 OFF 5830.
